header
cover

The K√ľnneth theorem and the universal coefficient theory for equivariant K-theory and KK-theory [monographie]

Auteur(s): Rosenberg, Jonathan (1951-....)
Schochet, Claude (1944-....)
Langue: anglais
Collection: Memoirs of the American Mathematical Society, n° 62
Editeur, date d'édition: American Mathematical Society, 1986
Ville(s) d'édition: Providence, Rhode Island (US)
ISBN: 0-8218-2349-3
ISSN: 0065-9266
Classification MSC: 46L80
Notes: v ; bibliogr. pp. 90-94 ; 25 cm (July 1986, volume 62, number 348) ; 95 p.
Thèmes: algebre homologique, k-theory, k-theorie, suites spectrales, algebra homological, kk-theorie, kk-theory, spectral sequences

Localisation: Ouvrage localisé salle de recherche - Cote Rb 1/2



     Exemplaire(s)
CoteRetour
12 ROS 86Disponible